# SDR ABXA9800258

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 995772815
- Condition: Corroded
- Location: Bs 737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT MAIN LANDING GEAR WHEEL WELL UPPER PRESSURE PANEL DOUBLER AT STATION 737 RBL 42 CORRODED.  REPLACED DOUBLER IAW DC9 SRM 51-30-2.
